# SDR DALA2024080107703

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,039 hours, 40,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING SVC, FOUND FWD R & MID R EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY AT M730 & M732 REF B757 AMM 33-51. REPLACED BATTERY CHARGER M732 REF SAME. NO DISCREPANCIES NOTED. (5676937)
